Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taking marvelon contraceptive pill. Had withdrawal bleed. Experiencing pregnancy symptoms. Looks like?

Hi, I decided to stop taking my marvelon contraceptive pill at the end of my July packet, I had the normal withdrawal bleed and after that me and my partner have been sexually active with no other precautions, I haven t as yet had a period I am experiencing almost every pregnancy symptom you can get but have taken 5 tests from mid August to today and there all negative. Could I be pregnant and tested to early or is there something else? I m 27 and have a 9 year old. Thanks Lyndsey
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
As all 6 pregnancy test till 9 th sept shows negative result there are no possibility of pregnancy.
As you have normal withdrawal bleed before it is a delayed period.
when you stop taking contraceptive this type of result expected due to hormonal imbalance initially.
Wait for your period to come.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor